Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 35, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Jun 6, 2025, 6:49 PM CDT for Cochran County, Hockley County, Texas. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2025, 6:49 PM CDT (23:49 UTC)
- Expired
- Jun 6, 2025, 7:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Cochran County, TX, Hockley County, TX
The radar
The Lubbock radar (KLBB), 67 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:50 PM CDT | HAIL 2 | 6 S Whiteface, TX | Report from mPING: Hen Egg (2.00 in.). |
| Jun 6, 7:04 PM CDT | HAIL 2.5 | 7 W Sundown, TX | Report from mPING: Tennis Ball (2.50 in.). |
| Jun 6, 7:04 PM CDT | TORNADO | 1 Nnw Sundown, TX | |
| Jun 6, 7:20 PM CDT | TORNADO | 5 Ese Sundown, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 4:54 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 925 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
634
WFUS54 KLUB 062349
TORLUB
TXC079-219-070030-
/O.NEW.KLUB.TO.W.0035.250606T2349Z-250607T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
649 PM CDT Fri Jun 6 2025
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
Southeastern Cochran County in northwestern Texas...
Southwestern Hockley County in northwestern Texas...
* Until 730 PM CDT.
* At 649 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Sundown, or 16 miles southwest of
Levelland, moving east at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Weather spotters reported funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sundown around 655 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3346 10265 3355 10262 3357 10233 3339 10232
3339 10243
TIME...MOT...LOC 2349Z 279DEG 20KT 3348 10261
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
MC3 follow-up statements
297
WWUS54 KLUB 070003 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
703 PM CDT Fri Jun 6 2025
TXC079-070013-
/O.CAN.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Cochran TX-
703 PM CDT Fri Jun 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN COCHRAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for northwestern
Texas.
&&
LAT...LON 3357 10233 3339 10232 3339 10243 3344 10260
3355 10260
TIME...MOT...LOC 0003Z 279DEG 20KT 3347 10252
$$
TXC219-070030-
/O.CON.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Hockley TX-
703 PM CDT Fri Jun 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN HOCKLEY COUNTY...
At 703 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sundown, or 11 miles southwest of Levelland, moving
east at 25 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Weather spotters reported a rotating wall cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sundown around 710 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3357 10233 3339 10232 3339 10243 3344 10260
3355 10260
TIME...MOT...LOC 0003Z 279DEG 20KT 3347 10252
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
MC682
WWUS54 KLUB 070007 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
707 PM CDT Fri Jun 6 2025
TXC219-070030-
/O.CON.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Hockley TX-
707 PM CDT Fri Jun 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
SOUTHWESTERN HOCKLEY COUNTY...
At 707 PM CDT, a confirmed tornado was located over Sundown, or 10
miles southwest of Levelland, moving east at 25 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Hockley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3357 10233 3339 10232 3339 10243 3345 10255
3354 10257
TIME...MOT...LOC 0007Z 280DEG 23KT 3345 10246
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
MC210
WWUS54 KLUB 070020
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
720 PM CDT Fri Jun 6 2025
TXC219-070030-
/O.CON.KLUB.TO.W.0035.000000T0000Z-250607T0030Z/
Hockley TX-
720 PM CDT Fri Jun 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTH
CENTRAL HOCKLEY COUNTY...
At 720 PM CDT, a confirmed tornado was located near Locketville, or 9
miles south of Levelland, moving east at 25 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sundown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3357 10233 3339 10232 3339 10243 3345 10249
3355 10248
TIME...MOT...LOC 0020Z 278DEG 22KT 3344 10234
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
MCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:17 PM CDT, 4 hours 32 minutes earlier. Its key messages:
- Potential of severe thunderstorms returns this afternoon and evening with possibility for wind gusts up to 90 mph, hail up to softball size, localized flash flooding, and tornadoes.
- Severe thunderstorm chances remain expected each afternoon/evening through the end of the next week.
Area forecast discussion, Jun 6, 2:17 PM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 217 PM CDT Fri Jun 6 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... - Potential of severe thunderstorms returns this afternoon and evening with possibility for wind gusts up to 90 mph, hail up to softball size, localized flash flooding, and tornadoes. - Severe thunderstorm chances remain expected each afternoon/evening through the end of the next week. && .UPDATE... Issued at 1110 AM CDT Fri Jun 6 2025 We will have a similar severe weather setup to yesterday with some subtle differences. Height changes aloft will be just about neutral today within the southwesterly flow aloft. Although this will result in a lack of subsidence today, there will still be a lack of large scale ascent. The subsidence yesterday clearly did not affect the strengthen of convection. Ultimately though, today may bring more scattered convection rather than only a single supercell thunderstorm like what we saw yesterday afternoon. A complicating issue is the near surface wind fields. An outflow boundary was still slowly dipping southward which originated from the Texas Panhandle early this morning. Behind the boundary, winds immediately back to the northeast but farther north, winds have already begun to veer back to the east/southeast. The latest RAP forecasts generally have a good handle on this feature and back the winds to the east/southeast across the central South Plains this afternoon. Winds will likely behave this way due to the strengthening surface low in southeastern New Mexico. This surface boundary still appears to be in the RAP forecast this afternoon around the time of initiation but remains very subtle by that time. This will ultimately maximize low level convergence around the southwestern South Plains into Lea County New Mexico or so in close proximity to the surface low and remnant outflow boundary. The lack of low stratus today will yield much warmer surface temperatures and therefore deeper boundary layer mixing and higher cloud bases. This will not negate a tornado threat but will bring lower probabilities than what we saw yesterday. Supercell thunderstorms will continue to likely be surface based within the deeply mixed boundary layer. The deeper mixing will also cause surface dew points to mix out a bit more than yesterday dropping into the upper 50s in southeastern New Mexico and lower 60s in the southwestern South Plains. A strong surge of low level theta-e air will occur within the southeasterly low level flow this afternoon. It will orient itself into the peak area of low level convergence where convective initiation is expected. This strong low level moisture will also allow storms to sustain themselves well eastward this evening into the eastern South Plains and Rolling Plains. Although surface dew points will mix out a bit more today, warmer temperatures will allow the cap to be breached roughly around 20Z or so. Mixed layer instability values are forecast to be between 2500 and 3500 J/kg with continued steep mid level lapse rates and relatively cool mid-level temperatures. Hodographs will be nearly straight line promoting splitting supercells. Low level turning will not initially be impressive with weaker near surface winds but will increase late afternoon as a low level jet ramps up. The remnant outflow boundary may locally enhance low level turning increasing tornado probabilities. Otherwise, very large hail is anticipated with a stronger chance of damaging wind gusts over what was observed yesterday owing to the deeper mixed boundary layer. Lastly, a precipitable water anomaly between 125 and 150 percent of normal will exist along the remnant boundary promoting another flash flooding threat within this corridor. && .SHORT TERM... (This evening through Saturday) Issued at 213 PM CDT Fri Jun 6 2025 Much less convective activity is expected for Saturday. Large scale ascent will continue to be absent with more zonal but stronger flow aloft. An overnight MCS rolling across Colorado into Kansas will send a convectively enhanced cold front through the area on Saturday morning. Strong heating will continue to garner impressive instability values with surface dew points in the 60s. However, this front/outflow will most likely keep us capped during the afternoon hours. Despite the front, temperatures will rise into the upper 80s to lower 90s. && .LONG TERM... (Saturday night through next Thursday) Issued at 213 PM CDT Fri Jun 6 2025 An active pattern remains expected through the end of next week. Saturday will be the hottest and subsequently the most capped day. This will inhibit any convective development, however a few storms are possible late-day as a weak upper shortwave tracks across the far SE Panhandle. Sunday looks very favorable for severe thunderstorms as a broad upper trough and relatively strong surface cold front approach from the north. Models are in good agreement considering the leadtime that greatest chances will occur across the far SE Panhandle and Rolling Plains, with all showing a well-defined MCS persisting through the evening hours. As a large upper ridge develops to the west, a series of disturbances will propagate across the area bringing daily afternoon/evening storm chances each day thereafter. && .AVIATION... (18Z TAFS) Issued at 1231 PM CDT Fri Jun 6 2025 Additional thunderstorms are expected this afternoon with greatest chances at KLBB again. Thunderstorms are anticipated to be isolated to scattered this afternoon. Strong and variable winds will be likely in close proximity to thunderstorms if it impacts a TAF site. Otherwise, light southeasterly winds are expected. A cold front will move through the area mid to late Saturday morning shifting light winds to the north/northeast. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...01 LONG TERM....19 AVIATION...01
Hazardous weather outlook, Jun 6, 2:28 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 228 PM CDT Fri Jun 6 2025 TXZ021>044-071930- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 228 PM CDT Fri Jun 6 2025 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Severe thunderstorms are expected to develop across portions of the Caprock and Rolling Plains this afternoon and evening. Strong wind gusts up to 90 mph, very large hail up to softball size, and tornadoes are possible with these thunderstorms. Intense rainfall rates can be expected resulting in localized flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe thunderstorm chances return each afternoon and evening beginning Sunday and continue through next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 6, 5:52 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
552 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Tstm Wnd Dmg 3 WSW Idalou 33.65N 101.73W
06/06/2025 Lubbock TX Fire Dept/Rescue
Overturned tractor trailer.
&&
APLocal storm report, Jun 6, 6:08 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
608 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM Tstm Wnd Dmg Ransom Canyon 33.53N 101.68W
06/06/2025 Lubbock TX Fire Dept/Rescue
Large trees down. Blown out windows.
&&
APLocal storm report, Jun 6, 6:18 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
618 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM Tstm Wnd Dmg 1 NNE Ransom Canyon 33.55N 101.67W
06/06/2025 Lubbock TX Fire Dept/Rescue
3 power polls down.
&&
APLocal storm report, Jun 6, 6:24 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
624 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Hail 13 SE Bledsoe 33.53N 102.82W
06/06/2025 E2.75 Inch Cochran TX Public
Report from mPING: Baseball (2.75 in.).
&&Local storm report, Jun 6, 6:25 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
625 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM Hail 12 S Morton 33.56N 102.82W
06/06/2025 E1.00 Inch Cochran TX Public
Report from mPING: Quarter (1.00 in.).
0540 PM Hail 4 SW Bledsoe 33.57N 103.05W
06/06/2025 E0.75 Inch Cochran TX Public
Report from mPING: Dime (0.75 in.).
0539 PM Hail 1 W Lubbock Int. Airpor 33.66N 101.83W
06/06/2025 E1.00 Inch Lubbock TX Public
Report from mPING: Quarter (1.00 in.).
0537 PM Hail 2 SW Lubbock Int. Airpo 33.63N 101.82W
06/06/2025 E1.00 Inch Lubbock TX Public
Report from mPING: Quarter (1.00 in.).
0535 PM Hail 2 SW Lubbock Int. Airpo 33.63N 101.82W
06/06/2025 E0.75 Inch Lubbock TX Public
Report from mPING: Dime (0.75 in.).
0506 PM Hail 1 W Lubbock Int. Airpor 33.66N 101.83W
06/06/2025 E0.75 Inch Lubbock TX Public
Report from mPING: Dime (0.75 in.).
0457 PM Hail 5 NW Lubbock 33.63N 101.90W
06/06/2025 E0.75 Inch Lubbock TX Public
&&Local storm report, Jun 6, 6:26 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
626 PM CDT Fri Jun 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM Hail 13 SE Bledsoe 33.54N 102.82W
06/06/2025 E1.75 Inch Cochran TX Public
Report from mPING: Golf Ball (1.75 in.).
&&The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 7:03 PM CDT | Flash Flood Warning | LUB | Bailey, Cochran, Hockley, Lamb | 3 hr |
| Jun 5, 7:06 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 24 min |
| Jun 5, 7:17 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 36 min |
| Jun 5, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 28 min |
| Jun 5, 7:39 PM CDT | Tornado Warning | LUB | Hockley, Lubbock | 52 min |
| Jun 5, 8:03 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 29 min |
| Jun 5, 8:07 PM CDT | Flash Flood Warning | LUB | Hockley, Lubbock | 3 hr |
| Jun 5, 8:29 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 47 min |
| Jun 5, 8:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 58 min |
| Jun 5, 8:56 PM CDT | Flash Flood Warning | LUB | Crosby, Garza, Lubbock, Lynn | 3 hr |
| Jun 5, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 44 min |
| Jun 5, 9:27 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 63 min |
| Jun 5, 9:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 60 min |
| Jun 5, 10:06 PM CDT | River Flood Advisory | LUB | Lubbock | 7 hr |
| Jun 5, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 62 min |
| Jun 5, 10:42 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 63 min |
| Jun 5, 10:53 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 41 min |
| Jun 5, 11:27 PM CDT | Flash Flood Warning | LUB | Castro, Parmer | 2 hr |
| Jun 5, 11:39 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 66 min |
| Jun 5, 11:54 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 66 min |
| Jun 6, 12:31 AM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Hale, Lamb, Parmer, Swisher | 59 min |
| Jun 6, 12:39 AM CDT | Flash Flood Warning | LUB | Castro, Parmer, Swisher | 2 hr |
| Jun 6, 1:15 AM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Swisher | 60 min |
| Jun 6, 4:48 AM CDT | River Flood Warning | LUB | Lubbock | 21 days |
| Jun 6, 7:30 AM CDT | Dense Fog Advisory | LUB | Bailey, Cochran, Hockley, Lamb, Parmer, Terry and 1 more | 109 min |
| Jun 6, 4:58 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hale, Lubbock | 62 min |
| Jun 6, 5:41 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 34 min |
| Jun 6, 5:44 PM CDT | Flash Flood Warning | LUB | Lubbock | 2 hr |
| Jun 6, 5:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 65 min |
| Jun 6, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 61 min |
| Jun 6, 6:08 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 53 min |
| Jun 6, 6:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 50 min |
| Jun 6, 6:10 PM CDT | Tornado Warning | LUB | Crosby, Garza, Lubbock, Lynn | 35 min |
| Jun 6, 6:15 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley | 45 min |
| Jun 6, 6:20 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Motley | 55 min |
| Jun 6, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 50 min |
| Jun 6, 6:57 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 63 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.